Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finding octonion algebras in associative algebras


Author: John R. Faulkner
Journal: Proc. Amer. Math. Soc. 104 (1988), 1027-1030
MSC: Primary 17A75
DOI: https://doi.org/10.1090/S0002-9939-1988-0931729-9
MathSciNet review: 931729
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An embedding of octonion algebras in central simple degree three associative algebras is given.


References [Enhancements On Off] (What's this?)

  • [1] B. N. Allison and J. R. Faulkner, A Cayley-Dickson process for a class of structurable algebras, Trans. Amer. Math. Soc. 283 (1984), 185-210. MR 735416 (85i:17001)
  • [2] J. R. Faulkner, A geometric construction of Moufang planes (To appear in Geometrice Dedicata). MR 988263 (90f:51003)
  • [3] I. Kaplansky, Infinite-dimensional quadratic forms admitting composition, Proc. Amer. Math. Soc. 4 (1953), 956-960. MR 0059895 (15:596g)
  • [4] K. McCrimmon, The Freudenthal-Springer-Tits constructions of exceptional Jordan algebras, Trans. Amer. Math. Soc. 139 (1969), 495-510. MR 0238916 (39:276)
  • [5] -, Generically algebraic algebras, Trans. Amer. Math. Soc. 127 (1967), 527-551. MR 0210758 (35:1644)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17A75

Retrieve articles in all journals with MSC: 17A75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0931729-9
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society